# SDR CA130312013

- Difficulty date: March 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,158 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 84105
- Condition: Faulted
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WEIGHT ON WHEELS CAUTION LIGHT ILLUMINATED AND REMAINED ON DURING PREFLIGHT CHECKS.  FOUND PSEU TO BE AT FAULT.  REPLACED PSEU AND ACFT RETURNED TO SERVICE.
